MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Aveir¿ Leadless Pacemaker, Right Atrium

Abbott Medical (CRM-Sylmar) Aveir¿ Leadless Pacemaker, Right Atrium
Model Number LSP201A
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.It was noted that the atrial leadless pacemaker (alp) exhibited a software related reset which resolved on its own.The patient was asymptomatic.There were no reported consequences to the patient.

Brand Name
Aveir¿ Leadless Pacemaker, Right Atrium
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50868112
Report Number2017865-2026-20178
Device Sequence Number16131244
Product Code PNJ
UDI-Device Identifier05415067040701
UDI-Public(01)05415067040701(10)S000100246(17)251211
Combination Product (Y/N)Y
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Model NumberLSP201A
Device Lot NumberS000100246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Averi DR Pacer.
Patient SexMale